English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The structure of singularities in inhomogeneous cosmological models

Rendall, A. D. (1998). The structure of singularities in inhomogeneous cosmological models. In Current Topics in Mathematical Cosmology, Proceedings of the International Seminar on Mathematical Cosmology (pp. 118-122). Singapur: World Scientific.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5A0B-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5A0C-4
Genre: Book Chapter

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Rainer, M., Editor
Schmidt, H.-J., Editor
Rendall, Alan D.1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show

Details

show
hide
Language(s):
 Dates: 1998
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 206343
Other: 5259
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Current Topics in Mathematical Cosmology, Proceedings of the International Seminar on Mathematical Cosmology
Source Genre: Book
 Creator(s):
Affiliations:
Publ. Info: Singapur : World Scientific
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 118 - 122 Identifier: -